Publicação: Stability of nonlinear system using takagi-sugeno fuzzy models and hyper-rectangle of LMIs
Nenhuma Miniatura disponível
Data
2013-04-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
This paper presents a theorem based on the hyper-rectangle defined by the closed set of the time derivatives of the membership functions of Takagi-Sugeno fuzzy systems. This result is also based on Linear Matrix Inequalities and allows the reduction of the conservatism of the stability analysis in the sense of Lyapunov. The theorem generalizes previous results available in the literature. © 2013 Brazilian Society for Automatics - SBA.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Control, Automation and Electrical Systems, v. 24, n. 1-2, p. 46-53, 2013.